MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 5 R

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 5 R
Catalog Number 02.07.2405R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 03 may 2018; lot 162496: (b)(4) items manufactured and released on 25 may 2016.Expiration date:2021-05-05 no anomalies found related to the problem.To date, all items of the same lot have been already sold without any similar reported event.Others devices involved: gmk-revision reference 02.07.0412scf fixed tibial insert sc size 4/12mm; lot 165093: (b)(4) items manufactured and released on 12 october 2016.Expiration date:2021-09-27; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision reference 02.07.0684r revision fixed tibial tray cemented size 4 r; lot 164180: (b)(4) items manufactured and released on 29 september 2016.Expiration date: 2021-09-20; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision reference 02.07.Fcl22105 extension stem - fluted ø 22 l 105; lot 161797: (b)(4) items manufactured and released on 10 may 2016.Expiration date: 2021-04-25; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision reference 02.05.05dw femoral wedge distal size 5/8mm; lot 162598: (b)(4) items manufactured and released on 30 june 2016.Expiration date: 2021-06-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event (2 pieces of this lot involved in this complaint).Gmk-revision reference 02.07.0003 offset connector 3 mm; lot 162576: 110 items manufactured and released on 26 july 2016.Expiration date: 2021-06-20 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold with a similar reported event gmk-revision reference 02.09.Ta305 tibial augmentation size 3/5mm; lot 165138: (b)(4) items manufactured and released on 27 september 2016.Expiration date: 2021-09-01; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event gmk revision reference 02.07.Fcl20105 extension stem - fluted ø 20 l 105; lot 167145: (b)(4) items manufactured and released on 26 january 2017.Expiration date: 2022-01-18; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
One year after primary the patient had a knee infection.The surgeon removed all the implants and inserted a spacer.Later, on the (b)(6) 2018 swapped the spacer with definitive implants.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 5 R
Common Device Name
FEMUR
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key7486990
Report Number3005180920-2018-00298
Device Sequence Number19323530
Product Code JWH
UDI-Device Identifier07630030821455
UDI-Public07630030821455
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/05/2021
Device Catalogue Number02.07.2405R
Device Lot Number162496
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2018
Initial Report FDA Received Date05/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;